# SDR QXEA2018120300444

- Difficulty date: November 30, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 37 hours, 22 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT APPROXIMATELY FL 240 FA REPORTED LOUD HISSING SOUND FROM DOOR L2 ASSOCIATED WITH CURRENT MEL FOR DOOR L2. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED PRESSURIZATION LEAKAGE TEST REF AMM TASK 21-31-00-720-802-A. TEST GOOD. NO NOISE NOTED FROM AFT PAX DOOR(L2).  AIRCRAFT RETURNED TO SERVICE.
